Technical appendix to: a new look at variation in employment growth in Canada
No abstract is available for this item.
|Date of creation:||2013|
|Date of revision:|
|Contact details of provider:|| Postal: LANCASTER LA1 4YX|
Phone: +44 (1524) 594601
Fax: +44 (1524) 594244
Web page: http://www.lancaster.ac.uk/lums
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Domenico Giannone & Martha Banbura & Lucrezia Reichlin, 2008.
"Bayesian VARs with large panels,"
ULB Institutional Repository
2013/13388, ULB -- Universite Libre de Bruxelles.
- Bańbura, Marta & Giannone, Domenico & Reichlin, Lucrezia, 2008. "Large Bayesian VARs," Working Paper Series 0966, European Central Bank.
- Banbura, Marta & Giannone, Domenico & Reichlin, Lucrezia, 2007. "Bayesian VARs with Large Panels," CEPR Discussion Papers 6326, C.E.P.R. Discussion Papers.
- Martha Banbura & Domenico Giannone & Lucrezia Reichlin, 2008. "Large Bayesian VARs," Working Papers ECARES 2008_033, ULB -- Universite Libre de Bruxelles.
- Koop, Gary, 2011.
"Forecasting with Medium and Large Bayesian VARs,"
SIRE Discussion Papers
2011-38, Scottish Institute for Research in Economics (SIRE).
- Gefang, Deborah, 2014. "Bayesian doubly adaptive elastic-net Lasso for VAR shrinkage," International Journal of Forecasting, Elsevier, vol. 30(1), pages 1-11.
- Kadiyala, K. Rao & Karlsson, Sune, 1994.
"Numerical Aspects of Bayesian VAR-modeling,"
SSE/EFI Working Paper Series in Economics and Finance
12, Stockholm School of Economics.
- Kadiyala, K Rao & Karlsson, Sune, 1997. "Numerical Methods for Estimation and Inference in Bayesian VAR-Models," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 12(2), pages 99-132, March-Apr.
- Park, Trevor & Casella, George, 2008. "The Bayesian Lasso," Journal of the American Statistical Association, American Statistical Association, vol. 103, pages 681-686, June.
- George, Edward I. & Sun, Dongchu & Ni, Shawn, 2008. "Bayesian stochastic search for VAR model restrictions," Journal of Econometrics, Elsevier, vol. 142(1), pages 553-580, January.
When requesting a correction, please mention this item's handle: RePEc:lan:wpaper:26145533. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Giorgio Motta)
If references are entirely missing, you can add them using this form.